# SDR AALA202408199479

- Difficulty date: August 19, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 15,469 hours, 4,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND THE FORWARD GALLEY OVERHEAD EMERGENCY POWER SUPPLY UNIT (EPSU) (10WL) BATTERY FAULTING (LOW VOLTAGE). REPLACED EPSU BATTERY.
